Erectile dysfunction is a type of sexual dysfunction, where a man is unable to get or keep an erection firm enough for sexual intercourse. It can be psychological or due to some underlying health issue. Physical causes of ED are heart problems, high blood pressure and cholesterol, obesity, diabetes, prostate cancer, etc.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I am a 26-year-old unmarried male. I used Finasteride tablets for the last two years for hair loss. I stopped Finasteride before two months, and I get an erection problem for ten days. My penis loses its erection within a minute after masturbating. I am not getting an erection as before... Read Full »
Answer: Hello, Welcome to icliniq.com. Finasteride can lower testosterone levels. Masturbation affects you psychologically more than physically. Before moving directly to any treatment, kindly follow the advice given below. You are indeed developing signs of ED (erectile dysfunction) and PME (premature ... Read Full »
Query: Hi doctor, I was not sexually active for the last one year, but recently I resumed my sexual life. I am not able to maintain my erection during sex (although I am able to achieve it, but it is not that hard). I never faced this issue before and was not sure what is causing this problem. I am 30 yea... Read Full »
Answer: Hello, Welcome to icliniq.com. Before moving directly to any treatment follow the advice as given below. You are indeed developing the signs of ED (erectile dysfunction) and PME (premature ejaculation). We may need the reports of the following tests to rule out physical causes of erectile dysfunctio... Read Full »
Query: Hello doctor, I am 25 years old, unmarried. I think my penis size is small. Because of masturbation, I have a problem with ED. I would like you to suggest medicine for these two problems. Read Full »
Answer: Hello, Welcome to icliniq.com. Before jumping to any treatment follow the advice as given below. You are indeed developing signs of ED (erectile dysfunction). You also seem to have exaggerated guilt of masturbation. Understand that 90% of males start masturbation by the age of 14. Rest 8-9% start... Read Full »